0
Mylan Viatris Conseil Acetylcysteine 200 mg Oily Cough 20 sachets
Over-the-counter medication

Mylan Viatris Conseil Acetylcysteine 200 mg Oily Cough 20 sachets

Brand : Mylan Viatris Mylan Viatris
€2.64 EXCL. VAT €2.90 INCL. VAT
In stock
Reference : 3400936463233
You must be logged in to add this product to a list. Customer login

Acetylcysteine 200 mg Mylan sachet-dose advice is indicated in the states of obstruction of the bronchi in particular during acute episodes of bronchitis.

Acetylcysteine 200mg Mylan 20 sachets

Coughing is a natural bodily mechanism to clear the airways of inhaled impurities. It is usually due to an irritation which can be located throughout the respiratory tree: the trachea, the bronchi.
During bronchitis, the cough is generally “dry” at first and then becomes oily in a few days. But during a winter respiratory condition, the cough can be "mixed": sometimes dry, sometimes oily, depending on the moment. After such a viral episode, the cough continues for 3 to 8 weeks while the disease is cured, because the mucous membrane of the respiratory tree has been weakened: it is called "post-infectious" and "sub-acute".

For warnings, precautions for use and contraindications, please consult the instructions for use.

Description of Acetylcysteine 200 mg Mylan 20 sachets

Acetylcysteine 200 mg Mylan sachet-dose advice is indicated in the states of obstruction of the bronchi in particular during acute episodes of bronchitis .

Using advice and opinion on Acetylcysteine 200 mg Mylan 20 sachets

Adults and children over 7 years old: 600 mg per day, in 3 doses, i.e. 1 sachet dose 3 times per day. Children from 2 to 7 years old: 400 mg per day, in 2 doses, i.e. 1 sachet dose 2 times per day.
If you have the impression that the effect of Acetylcysteine 200 mg Mylan sachet-dose advice is too strong or too weak, consult your doctor or pharmacist.

  • Method and route of administration

Oral route.
Dissolve the contents of the sachetdose in half a glass of water.

  • Duration of treatment

The duration of treatment will not exceed 8 to 10 days without medical advice.

Composition of Acetylcysteine 200 mg Mylan 20 sachets

  • Active substances

Acetylcysteine: 200 mg

  • Excipients

Sodium saccharin, sucrose, orange yellow S (E110), orange flavor E216341 (contains in particular maltodextrin (glucose)).

Precaution for use with Acetylcysteine 200 mg Mylan 20 sachets

  • Special warnings

Productive coughs, which represent a fundamental element of the bronchopulmonary defense, must be respected.
It is advisable not to take antitussive medication or medication that dries up bronchial secretions during the period of treatment with this medication.

The combination of bronchial mucomodifiers with antitussives and/or substances that dry up secretions (atropine) is irrational.

Treatment should not be continued if symptoms worsen. In this case, consult your doctor for a reassessment of your treatment.

The use of this medication is not recommended in patients with fructose intolerance, glucose-galactose malabsorption syndrome or sucrase/isomaltase deficiency (rare hereditary diseases).
  • Precautions for use

Acetylcysteine 200 mg Mylan sachet-dose advice should be used with caution in case of stomach or duodenal ulcer.


Acetylcysteine 200 mg Mylan sachet-dose advice contains 2.64 g of sucrose per sachet: take this into account in the daily ration in the event of a low-sugar diet or diabetes.


Acetylcysteine 200 mg Mylan advice sachets-dose contains an azo coloring agent (orange-yellow S (E110)) and may cause allergic reactions.
If in doubt, do not hesitate to seek the advice of your doctor or pharmacist.

Presentation of Acetylcysteine 200 mg Mylan 20 sachets

Powder for oral solution in sachetdose. Box of 20.

What is the official price of this drug without a prescription?
No official price in pharmacies, the price is freely set by each pharmacist.

Drug Warnings

Attention, the drug is not a product like the others. Read the medication leaflet carefully before ordering it. Do not leave medicines within the reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products.

  • Please inform your online pharmacist of the treatments in progress in order to identify any incompatibilities. The order validation form contains a personalized message field provided for this purpose.
  • Click here to find the instructions for this medicine on the website of the National Agency for the Safety of Medicines and Health Products.

Pharmacovigilance Report an adverse drug reaction(s)

Download PDF leaflet

NOTICE

ANSM - Last updated: 04/07/2016

Name of the medicinal product

ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose

acetylcysteine

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor, pharmacist or nurse.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any of the side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should talk to your doctor if you do not feel better or feel less well.

Do not use this medication for children.

What is in this leaflet?

1. What is ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose and in which cases it is used?

2. What should I tell you before taking ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in a sachet-dose?

3. How to take ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose?

4. What are the possible side effects?

5. How to store ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in a sachet-dose?

6. Package contents and other information.

1. WHAT IS ACETYLCYSTEIN TEVA CONSEIL 200 mg powder for oral solution in sachet-dose AND WHAT IT IS USED FOR?

This medication is a fluidiser of the bronchial secretions, it facilitates their evacuation by the cough.

This drug is indicated in bronchial congestion states especially during acute episodes of bronchitis.

2. BEFORE YOU TAKE ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose?

If your doctor has told you about an intolerance to some sugars, contact your doctor before taking this medicine.

Do not use ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose:

· if you are allergic (hypersensitive) to the active substance or to any of the other ingredients of this medication mentioned in section 6 ( see ACETYLCYSTEINE TEVA CONSEIL 200 mg, powder for oral solution in sachet-dose ) .

· (less than 2 years) due to the risk of worsening bronchial congestion.

Warnings and Precautions

Talk to your doctor, pharmacist or nurse before taking ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in a sachet-dose .

Take special care with ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose

Special warnings

Productive coughs, which represent a fundamental element of bronchopulmonary defense, must be respected.

It is advisable not to take a cough medication or bronchial drying medication during the treatment period with this medication.

The association of bronchial muco-modulators with antitussives and / or substances that dry out the secretions (atropinic) is irrational.

Treatment should not be continued if symptoms worsen. In this case, consult your doctor for a re-evaluation of your treatment.

The use of this medication is not recommended in patients with fructose intolerance, glucose-galactose malabsorption syndrome or sucrase / isomaltase deficiency (rare hereditary diseases).

Precautions for use

This medication should be used with caution in case of stomach ulcer or duodenal ulcer.

This medicine contains 2.64 g saccharose per sachet-dose: take it into account in the daily diet in the case of a low-sugar diet or diabetes.

This medication contains an azo dye (orange yellow S (E110)) and may cause allergic reactions.

If in doubt, do not hesitate to seek the advice of your doctor or pharmacist.

Children and Youth

Not applicable.

Other medicines and ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose

Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.

ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose with food, drink and alcohol

Not applicable.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor for advice or pharmacist before taking this medication.

It is best not to use this medication during pregnancy.

If you discover that you are pregnant during the treatment consult your doctor as he alone can judge the need to pursue it.

It is possible to breast-feed your child if you are taking this medication.

Ask your doctor or pharmacist for advice before taking any medicine.

Sport

Not applicable.

Driving and using machines

Not applicable.

ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose contains: orange-yellow S (E110), sucrose.

3. HOW TO TAKE ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in a sachet-dose?

Always take this medication exactly as prescribed by your doctor or pharmacist. Check with your doctor or pharmacist if in doubt.

Dosage

Adults and children over 7 years : 600 mg per day, in 3 doses, ie 1 sachet-dose 3 times a day.

Children 2 to 7 years : 400 mg per day, in 2 doses, that is 1 sachet-dose 2 times a day.

If you feel that the effect of ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in a sachet-dose is too strong or too weak, talk to your doctor or pharmacist.

Administration mode

Oral use.

Dissolve the contents of the sachet-dose in half a glass of water.

Duration of the treatment

The duration of treatment will not exceed 8 to 10 days without medical advice.

Use in children and adolescents

Not applicable.

If you take more ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in a sachet-dose than you should:

Immediately consult your doctor or pharmacist.

If you forget to take ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose:

Do not take a double dose to make up for a missed dose.

If you stop taking ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose:

Not applicable.

If you have any further questions on the use of this medication, ask your doctor, pharmacist or nurse for more information.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

· Risk of aggravation of the bronchial congestion in particular in the infant and in some patients incapable of effective expectoration.

· Allergic skin reactions such as itching, rash, urticaria and swelling of the face.

· Possible digestive disorders: nausea, diarrhea, vomiting, upset stomach. It is advisable in this case to reduce the dosage.

Additional Adverse Events in Children and Adolescents

Not applicable.

Declaration of side effects

If you experience any side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose?

Keep this medicine out of the reach and sight of children.

Do not use this medication after the expiry date which is stated on the carton or sachet-dose. The expiry date refers to the last day of that month.

No special storage conditions.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What ACETYLCYSTEINE TEVA CONSEIL 200 mg contains, powder for oral solution in sachet-dose

The active substance is:

Acetylcysteine ​​................................................. .................................................. 200 mg

For a sachet-dose.

The other components are:

Saccharin sodium, sucrose, yellow Orange S (E110), orange flavor E216341 (contains in particular maltodextrin (glucose)).

What is ACETYLCYSTEINE TEVA CONSEIL 200 mg powder for oral solution in sachet-dose and contents of the pack

This medication is in the form of a powder for oral solution in a sachet-dose. Box of 15, 20 or 30.

Marketing Authorization Holder

RATIOPHARM GmbH

GRAF-ARCO-STRASSE 3

89079 ULM

GERMANY

Marketing Authorization Operator

TEVA HEALTH

100-110 ESPLANADE OF GENERAL DE GAULLE

92931 PARIS LA DEFENSE CEDEX

Maker

MACORS LABORATORIES

RUE DES CAILLOTTES - ZI PLAINE DES ISLES

89000 AUXERRE

Or

MERCKLE GmbH / PLANT ULM

GRAF-ARCO-STRASSE 3

89079 ULM

GERMANY

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

{month YYYY}.

Other

Detailed information on this medicine is available on the ANSM website (France).

VIDAL OF THE FAMILY

ACETYLCYSTEIN RATIOPHARM TIP

Bronchial Fluidifier

. Presentations . Composition . Indications . Contraindications . Warning . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

ACETYLCYSTEIN RATIOPHARM TIP: powder for oral solution (orange flavoring); box of 20 bags.
-

Laboratory Téva Santé

COMPOSITION (summary)
p sachet
acetylcysteine 200 mg
Sucrose 2.64 g

INDICATIONS (summary)
This drug liquefies the secretions (mucus) present in the bronchi. It facilitates their evacuation by coughing.
It is used in cases of fatty cough with difficulty spitting, especially during acute bronchitis.
CONTRAINDICATIONS (summary)
This medication should not be used in children younger than 2 years of age.
WARNING (Contents)
This medication can only be used in case of chronic bronchitis on medical advice.
Precautions are necessary in case of ulcers of the stomach or duodenum .
Do not use a cough suppressant in addition to this medication without the advice of your doctor or pharmacist.
In case of fever, secretions that persist beyond a few days or become colored, consult your doctor.
This medicinal product contains a significant quantity of sugar (sucrose).
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
The effect of this medication during pregnancy is not well known. The assessment of the possible risk associated with its use is individual: ask your pharmacist or doctor for advice.

Breastfeeding:
Use of this medication is possible during breast-feeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medication can be taken indifferently at or outside meals.
The contents of the sachet must be dissolved in half a glass of water.

Usual dosage:

  • Adult and child over 7 years: 1 sachet, 3 times a day.
  • Child 2 to 7 years: 1 sachet, 2 times a day.
Treatment may be interrupted as symptoms improve. The duration should not exceed 8 to 10 days without medical advice.
TIPS (summary)
Smoking, or being exposed to the smoke of others, is an important impediment to the evacuation of mucus.
It is necessary to fight against the dryness of the ambient air (humidifier ...) to avoid the dryness of the secretions. It is also recommended to drink a lot.
In the elderly or young child, the inability to evacuate sputum can justify the use of a physiotherapist on medical prescription.
POSSIBLE ADVERSE EFFECTS (summary)
Allergic skin reaction (itching, rash, urticaria ...).
Stomach pain, nausea, diarrhea, requiring a reduction in doses.
Aggravation of bronchial congestion and risk of respiratory complications, especially in infants.


GLOSSARY (summary)


antitussive
Medication that fights cough. The most potent antitussives contain codeine or codethylamine.


chronic bronchitis
Disease of the bronchi resulting in a cough, difficulty breathing and mucus more and more difficult to evacuate. These disorders, most often due to tobacco, become definitive after a certain period of evolution.


duodenum
A part of the intestine into which food from the stomach penetrates.


Allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


sugar
General term for various substances of which the most widely used is sucrose. Other sugars can be contained in drugs: glucose, fructose, lactose, etc. Glucose is the sugar used by the body; it is the only one to circulate in considerable quantity in the blood.
Sweeteners (false sugar) are allowed in diabetics or people on a diet, and are very low in calories.


ulcer
Injury of skin, mucous membranes or cornea.
  • Leg ulcer: chronic wound due to poor circulation of blood.
  • Gastroduodenal ulcer: a localized wound in the mucosa of the stomach or duodenum due to excess acidity and very often to the presence of a bacterium (Helicobacter pylori). The ulcer is favored by stress, alcohol, smoking and certain medications (aspirin, NSAIDs, etc.).

used for :
product contains :

Our doctors of pharmacy advise you

BRONCHOKOD GE 5% ORAL SOLUTION S / S 250 ML BRONCHOKOD GE 5% ORAL SOLUTION S / S 250 ML
€3.91
Add to cart
In stock
Fluimucil 200MG ADULT FAT 18 BAGS COUGH Fluimucil 200MG ADULT FAT 18 BAGS COUGH
€3.91
Add to cart
In stock
FLUIMUCIL 2% ADULTE SOLUTION BUVABLE 200ML FLUIMUCIL 2% ADULTE SOLUTION BUVABLE 200ML
€4.39
Add to cart
In stock
Exomuc Acetylcysteine Fatty Cough Adults 600mg 6 sachets Exomuc Acetylcysteine Fatty Cough Adults 600mg 6 sachets
€4.49
In stock
Econazole 1% Mylan antimycotic emulsion 30g bottle Econazole 1% Mylan antimycotic emulsion 30g bottle
€3.99
In stock
Econazole 1% Mylan Antifungal skin powder Pot 30g Econazole 1% Mylan Antifungal skin powder Pot 30g
€4.99
Replenishment in progress

Advice from our naturopaths

Thyme essential oil with thujanol, symbol of courage Thyme essential oil with thujanol, symbol of courage

Thujanol Thyme, whose botanical name is Thymus vulgaris ct thujanol, belongs to the Lamiaceae family. Its essential oil is obtained from its aerial flowering parts. History of Thyme A medicinal and culinary plant, thyme(Thymus vulgaris) grows throughout the Mediterranean region, where it is intensively cultivated. It is the dried leaves and flowers that contain the active ingredients, particularly essential oils.…

Read the article on the blog
Natural Health Advice